Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 104, February, 2018
Special volume for Peter J. Slater

  • Teresa W. Haynes and Stephen T. Hedetniemi, "The Graph Theory of Peter J. Slater", pp. 3-14
  • Suk J. Seo and Peter J. Slater, "Generalized set dominating and separating systems", pp. 15-29
  • Suk J. Seo, "Open-locating-domination sets in the infinite king grid", pp. 31-47
  • Ralph P. Grimaldi, "Up-Down Ternary Strings", pp. 49-64
  • Laura M. Harris, Johannes H. Hattingh and Michael A. Henning, "Further Results on Total k-Subdominating Functions in Trees", pp. 65-73
  • Stephen T. Hedetniemi and Jason T. Hedetniemi, "The Transitivity of a Graph", pp. 75-91
  • Teresa W. Haynes and Michael A. Henning, "Semipaired Domination in Graphs", pp. 93-109
  • S. Arumugam and A. Muthuselvi, "Majority Domination in Graphs", pp. 111-120
  • Mostafa Blidia and Mustapha Chellali, "Locating domination dot-critical graphs", pp. 121-141
  • Peter Dankelmann, David Erwin and Henda Swart, "On digraphs with prescribed eccentricities", pp. 143-160
  • Wayne Goddard and Michael A. Henning, "The Competition-Independence Game in Trees", pp. 161-170
  • Robert A. Beeler and Aaron D. Gray, "An Introduction to Peg Duotaire on Graphs", pp. 171-186
  • Alexis Byers, Gary Chartrand, Drake Olejniczuk and Ping Zhang, "Trees and Hamiltonicity", pp. 187-204
  • Lutz Volkmann, "The double Roman domatic number of a graph", pp. 205-215
  • C.M. Mynhardt and L.E. Teshima, "A note on some variations of the γ-graph", pp. 217-230
  • Ronald D. Dutton and Robert C. Brigham, "Color Class Sizes of Triangle-Free Graphs", pp. 231-244
  • John Asplund, Marc Loizeaux and Lucas van der Merwe, "A note on total domination edge critical graphs", pp. 245-260
  • Peter J. Slater and J. Louis Sewell, "Independent Locating-Dominating Sets And Identifying Codes In Graphs", pp. 261-272
  • Marinda Bowie, J. Louis Sewell and Anne C. Sinko, "An introduction to set-sized packing", pp. 273-286
  • Glenn G. Chappell, John Gimbel and Chris Hartman, "Approximations of the Domination Number of a Graph", pp. 287-297
  • John Gimbel, "Domination Versus Fractional Domination", pp. 299-310

    Back to the JCMCC page.